Change search
ReferencesLink to record
Permanent link

Direct link
Taxonomic stability and avian extinctions
University of Amsterdam.
2000 (English)In: Conservation Biology, ISSN 0888-8892, E-ISSN 1523-1739, Vol. 14, no 2, 579-581 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 14, no 2, 579-581 p.
National Category
Natural Sciences
URN: urn:nbn:se:su:diva-62087DOI: 10.1046/j.1523-1739.2000.99111.xOAI: diva2:439758
Available from: 2011-09-09 Created: 2011-09-09 Last updated: 2011-11-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Sangster, George
In the same journal
Conservation Biology
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 34 hits
ReferencesLink to record
Permanent link

Direct link